Algebra and Discrete Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2006, выпуск 2, страницы 62–76 (Mi adm257)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

RESEARCH ARTICLE

Variety of Jordan algebras in small dimensions

Iryna Kashuba

Instituto de Matemática e Estatística, Universidade de São Paulo, R. do Matao 1010, São Paulo 05311–970, Brazil

Аннотация: The variety $\mathcal{J}or_n$ of Jordan unitary algebra structures on $\bf{k}^n$, $\bf{k}$ an algebraically closed field with char $\bf {k}\neq 2$, is studied, as well as infinitesimal deformations of Jordan algebras. Also we establish the list of $GL_n$-orbits on $\mathcal{J}or_n$, $n=4,5$ under the action of structural transport. The numbers $jor_4$ and $jor_5$ of irreducible components are 3 and 6 respectively; a list of generic structures is included.

Полный текст: PDF файл (255 kB)

Реферативные базы данных:
Тип публикации: Статья
MSC: 14J10, 17C55, 17C10
Поступила в редакцию: 05.09.2006
Исправленный вариант: 29.09.2006
Язык публикации: английский

Образец цитирования: Iryna Kashuba, “Variety of Jordan algebras in small dimensions”, Algebra Discrete Math., 2006, no. 2, 62–76

Цитирование в формате AMSBIB
\RBibitem{Kas06}
\by Iryna~Kashuba
\paper Variety of Jordan algebras in small dimensions
\jour Algebra Discrete Math.
\yr 2006
\issue 2
\pages 62--76
\mathnet{http://mi.mathnet.ru/adm257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2320983}
\zmath{https://zbmath.org/?q=an:1155.14305}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm257
  • http://mi.mathnet.ru/rus/adm/y2006/i2/p62

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Kashuba I., Shestakov I., “An Estimate of the Dimension of the Varieties of Alternative and Jordan Algebras”, Groups, Rings and Group Rings, Contemporary Mathematics, 499, eds. Giambruno A., Milies C., Sehgal S., 2009, 165–171  crossref  mathscinet  zmath  isi
    2. Ancochea Bermudez J.M., Fresan J., Margalef Bentabol J., “Contractions of Low-Dimensional Nilpotent Jordan Algebras”, Commun. Algebr., 39:3 (2011), 1139–1151  crossref  mathscinet  zmath  isi  scopus
    3. Rakhimov I.S., Atan K.A.M., “On Contractions and Invariants of Leibniz Algebras”, Bull. Malays. Math. Sci. Soc., 35:2A, SI (2012), 557–565  mathscinet  zmath  isi
    4. Kashuba I., Martin M.E., “Deformations of Jordan Algebras of Dimension Four”, J. Algebra, 399 (2014), 277–289  crossref  mathscinet  zmath  isi  scopus
    5. Pirio L., Russo F., “Quadro-Quadric Cremona Transformations in Low Dimensions Via the Jc-Correspondence”, Ann. Inst. Fourier, 64:1 (2014), 71–111  crossref  mathscinet  zmath  isi
    6. Kashuba I., Martin M.E., “the Variety of Three-Dimensional Real Jordan Algebras”, J. Algebra. Appl., 15:8 (2016), 1650158  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:158
    Полный текст:101
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2022